The Michigan Mathematical Journal

Recognition of Gopal Prasad

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 61, Issue 1 (2012), ii.

Dates
First available in Project Euclid: 8 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1331222844

Digital Object Identifier
doi:10.1307/mmj/1331222844

Citation

Recognition of Gopal Prasad. Michigan Math. J. 61 (2012), no. 1, ii. doi:10.1307/mmj/1331222844. https://projecteuclid.org/euclid.mmj/1331222844


Export citation